Benzos are what caused mine to skyrocket, and unfortunately, the damage may already be done. However, you need to look at the Ambien for sure, I know most sedatives cause SHBG to increase, so I think ambien would classify, but im not 100%. I have heard a doctor call it a benzo, but its not, its actually a hypnotic.
Anyway, this may help bring your SHBG down into an 'ok" range. When I first started TRT, I was around 50 SHBG, then I had to start a BP med because of increased BP from TRT. I was on lisinopril and my SHBG went up to 70!!! Huge increase, I stopped the lisinopril and it came back down to 49.
I still take benzos, VERY VERY rarely, maybe once or twice a month, small dose. I also have been supplementing with Milk Thistle everyday.
Currently trying Aromasin out for its SHBG lowering properties. I have been doing pretty well, gaining in gym and good libido.
Can you get off the ambien?